# SDR DALA2025080405822

- Difficulty date: July 29, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 76,201 hours, 29,501 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:603. CORRECTIVE ACTION: RELAMPED, FOUND FWD PROX SWITCH BAD (S10218) . R/R PER B757 AMM 25-66-11. OPS CKS GOOD. (1113102)
